# SDR DALA2014120506418

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BILGE AREA, BS 1231 L29R-28R, FWD AND AFT OF FORMER.  REMOVED THE CORROSION AND EVALUATED MAT AT STA 1231, FROM L-29R-28R ON FORMER.  ORIG MATERIAL .080, REMAINING MATERIAL .050, MAT LOSS .030 AND FOUND TO BE OUT OF LIMIT IAW SRM 53-01, REPLACED FORMER IAW SRM 51-30-5.
